# SDR SWAA2022112173757

- Difficulty date: November 20, 2022
- Submitted: November 21, 2022
- Operation: Air carrier
- Aircraft: N781WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 30601
- Aircraft time: 74,908 hours, 44,392 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Split
- Location: Aft Cargo
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT CARGO BIN FLOOR HAS A SPLIT / [01] FOUND AFT CARGO FLOOR PANEL 140BF WITH 2 CRACKS 15? AND 9?. OK TO CONTINUE PER MEL25-16-01 SP1B. AUTH 104453;[02] WORKING MEL 25-16-01. R+R AFT CARGO BIN FLOOR IAW AMM 25-52-10. THIS CLEARS MEL 25-16-01.
